# SDR NACA20040033

- Difficulty date: September 13, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,813 hours
- Engine: Pwa R2800CB3
- Engine time: 171 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 38603X9
- Condition: Cracked
- Location: Nr 17
- Part time: 171 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO EXCESSIVE SMOKE AND RUNNING ROUGH.  REPLACED NR 17 CYLINDER DUE TO A CRACKED HEAD.  CHECKED GOOD.
